JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE THEOREMS IN MEASURES FOR THE OPERATOR-VALUED FEYNMAN INTEGRAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE THEOREMS IN MEASURES FOR THE OPERATOR-VALUED FEYNMAN INTEGRAL
Ahn, Byung-Moo;
  PDF(new window)
 Abstract
The existence of the operator-valued Feynman integral was established when a Wiener functional is given by a Fourier transform of complex Borel measures. In this paper, we investigate the stability of the Feynman integral with respect to the measures.
 Keywords
operator-valued function space integral;operator-valued Feynman integral;
 Language
English
 Cited by
 References
1.
Bull. Korean Math. Soc., 1996. vol.33. 3, pp.465-475

2.
J. Korean Math. Soc., 1997. vol.34. 3, pp.569-579

3.
J. Math. Mech., 1968. vol.18. pp.517-552

4.
Amer. Math. Soc. Colloq., 1957.

5.
Mem. Amer. Math. Soc., 1986. vol.62. 351, pp.1-78

6.
Supplemento ai Rendiconti del Circolo Matematico di Palermo Serie II-Numero, 1985. vol.8. pp.361-367

7.
Functional Analysis, 1973.

8.
Methods of Modern Mathematical Physics, 1980. vol.I.

9.
Functional Analysis, 1973.